共 50 条
- [21] The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations [J]. PROCEEDINGS OF THE AMERICAN ACADEMY OF ARTS AND SCIENCES, 1913, 49 (1/10): : 519 - 568
- [23] NONLINEAR Q-DIFFERENCE EQUATIONS [J]. BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1949, 55 (09) : 874 - 874
- [26] Fractional q-Difference Equations [J]. Q-FRACTIONAL CALCULUS AND EQUATIONS, 2012, 2056 : 223 - 270
- [27] ON PROPERTIES OF q-DIFFERENCE EQUATIONS [J]. Acta Mathematica Scientia, 2012, 32 (02) : 724 - 734
- [28] ON PROPERTIES OF q-DIFFERENCE EQUATIONS [J]. ACTA MATHEMATICA SCIENTIA, 2012, 32 (02) : 724 - 734